# SDR ASOA2015061513108

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,597 hours, 18,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BASE BROKEN ON SERVICE DOOR SURROUND PANEL 232CZ.  REMOVED AND REPLACED THE EMERGENCY LIGHT BASE IAW AMM 33-51-05-000-801 A01 AND 33-51-05-400-801 A01. OPS TESTED GOOD IAW AMM 33-51-00-710-802.
